# SDR AALA20150806008

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 48,544 hours, 19,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE, PRIOR TO BOARDING, R1 DOOR WAS OPENED WHILE ARMED.  THE SLIDE FELL OUT OF THE CASING BUT DID NOT DEPLOY.  INSTALLED R1 DOOR SLIDE IAW 25-94-11.  OK FOR SERVICE.
